# SDR AALA20141222004

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 63,919 hours, 22,175 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, A STRONG ELEC BURNING SMELL OF INSULATION & A GLOWING ORANGE EMBER DROPPED FROM ABOVE R2 WINDOW & FELL IN CUP HOLDER.  WIRES APPEARED BLACK & BURNED. WINDOW HEAT TURNED OFF.  R & R R2 WINDOW HARNESS IAW WDM 30-41-11 & AMM 56-11-00.  PERFORMED TEST IAW AMM 30-41-0 & OPERATIONAL CHECK IAW WDM 30-41-11.  SYS CHECKED NORMAL.
